Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 29, Pages 1867-1882
http://dx.doi.org/10.1155/S0161171203112045

On a residue of complex functions in the three-dimensional Euclidean complex vector space

Kralja Petra I br.1, Čačak 32 000, Serbia and Montenegro

Received 2 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Branko Sarić, “On a residue of complex functions in the three-dimensional Euclidean complex vector space,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 29, pp. 1867-1882, 2003. https://doi.org/10.1155/S0161171203112045.